# SDR IPXA2019073045090

- Difficulty date: July 17, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3027501AA
- Part serial: 009
- Condition: Chafed
- Location: Droop Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING DROOP L/E O/B END IS CHAFED. REPAIRED CHAFED LT WING DROOP L/E SKIN O/B END IAW SRM 57-40-01, REPAIR 15, FIGURE 202, REV. 66. (MAJOR)
